MathSciNet Relay Station
MathSciNet bibliographic data
MR2718897 20F67 (37B99 60B15 60F05)
Calegari, Danny; Fujiwara, Koji Combable functions, quasimorphisms, and the central limit theorem. Ergodic Theory Dynam. Systems 30 (2010), no. 5, 1343–1369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement